Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Worsening of heart failure after vaccination; Worsening of heart failure after vaccination; worsening of hypotension after vaccination; Sudden cardiocirculatory arrest; This is a spontaneous report downloaded from the Medicines Agency (MA) Regulatory Authority-WEB [Ministero Della Salute (MINISAL02)IT-MINISAL02-680104] from a contactable pharmacist. A 92-year-old male patient received the 1st dose of bnt162b2 (COMIRNATY) (lot# EJ6797), intramuscular in left deltoid, on 19Jan2021 at 17:32, at single dose, for COVID-19 immunisation. Medical history included ongoing hypotension, ongoing cardiac failure and ongoing living in residential institution. Concomitant medications were not reported. Clinical picture worsened after vaccination. The patient experienced worsening of heart failure after vaccination on 19Jan2021, worsening of hypotension after vaccination on 19Jan2021, sudden cardiocirculatory arrest on 22Jan2021. The patient was hospitalized in Jan2021 for worsening of heart failure after vaccination and worsening of hypotension after vaccination. The events had fatal outcome on 22Jan2021, as the patient died. An autopsy was not performed.; Reported Cause(s) of Death: Sudden cardiocirculatory arrest; Worsening of hypotension; Worsening of heart failure after vaccination; Worsening of heart failure after vaccination
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166